Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A problem in the calculus of variations with an infinite number of auxiliary conditions


Author: R. G. D. Richardson
Journal: Trans. Amer. Math. Soc. 30 (1928), 155-189
MSC: Primary 49K05; Secondary 49J05
MathSciNet review: 1501426
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K05, 49J05

Retrieve articles in all journals with MSC: 49K05, 49J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1928-1501426-6
PII: S 0002-9947(1928)1501426-6
Article copyright: © Copyright 1928 American Mathematical Society